Riv.Mat.Univ.Parma (4) 16 (1990) - Parte I


Ancora sulle soluzioni quasiperiodiche di sistemi dinamici quasiperiodici

Pages 97-103
Received: 9 April 1990  

Abstract After introducing the notion of "normal function w.r.t. a set of numbers" we show first that every normal solution w.r.t. the set { τ }+ε1f of the positive ε-quasiperiods of a given dynamic quasiperiodic system is asymptotically quasiperiodic, and conversely. Moreover we prove that every normal solution w.r.t.{ τ }+ε1f is always related to a quasiperiodic solution of given dynamic system. .